# SDR ASAA2021073035600

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 50,284 hours, 14,946 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400764050
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LL1 FOUND #1 ENGINE MISSING 8 O'CLOCK POSITION FAN DUCT PANEL. USED ALT. DEACTIVATION REF. CHAPTER 5-07-01 TABLE 3 ITEMS 3&4. GROUNDED - YES. INSTALLED NEW #1 ENGINE FAN DUCT PANEL 8 O'CLOCK POSITION REF B737-800 AMM 72-23-07. ACCOMPLISHED CONDITIONAL INSP. OF AREA FOR DAMAGE AND NO DEFECTS NOTED. NO EVIDENCE THAT THE PANEL DEPARTED THE AIRCRAFT. REF B737-800 AMM 05-51-59.
